Access count of this item: 92

Files in This Item:
File Description SizeFormat 
1179-7.pdf578.97 kBAdobe PDFView/Open
Title: Cantor family of superstable manifolds of a double root in the dynamics of Newton's method (New developments in dynamical systems)
Authors: Yamagishi, Yoshikazu
Author's alias: 山岸, 義和
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 60
End page: 68
URI: http://hdl.handle.net/2433/64536
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.